bibtype |
J -
Journal Article
|
ARLID |
0410140 |
utime |
20240103182153.6 |
mtime |
20060210235959.9 |
title
(primary) (eng) |
Idempotent integral as limit of g-integrals |
specification |
|
serial |
ARLID |
cav_un_epca*0256642 |
ISSN |
0165-0114 |
title
|
Fuzzy Sets and Systems |
volume_id |
102 |
volume |
3 (1999) |
page_num |
385-392 |
publisher |
|
|
author
(primary) |
ARLID |
cav_un_auth*0101163 |
name1 |
Mesiar |
name2 |
Radko |
institution |
UTIA-B |
full_dept |
Department of Econometrics |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
author
|
ARLID |
cav_un_auth*0021106 |
name1 |
Pap |
name2 |
E. |
country |
CS |
|
COSATI |
12A |
cas_special |
project |
project_id |
GA402/96/0414 |
agency |
GA ČR |
ARLID |
cav_un_auth*0009113 |
|
project |
project_id |
1/4064/97 |
agency |
VEGA |
country |
SK |
|
research |
AV0Z1075907 |
RIV |
BA |
department |
E |
permalink |
http://hdl.handle.net/11104/0130232 |
ID_orig |
UTIA-B 990124 |
arlyear |
1999 |
mrcbU63 |
cav_un_epca*0256642 Fuzzy Sets and Systems 0165-0114 1872-6801 Roč. 102 č. 3 1999 385 392 Elsevier |
|